# SDR LS1R99101

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: AT3000
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER WILL NOT CORRELATE WITH ALTIMETER.  REMOVED AND REPLACED.  (X)
